Quadratic Reflected BSDEs with Unbounded Obstacles

Stochastic Processes and their Applications, 122 (4), 1155-1203, 2012

60 Pages Posted: 15 Feb 2014 Last revised: 10 Jul 2016

Erhan Bayraktar

University of Michigan at Ann Arbor - Department of Mathematics

Song Yao

University of Pittsburgh

Date Written: May 19, 2010

Abstract

In this paper, we analyze a real-valued reflected backward stochastic differential equation (RBSDE) with an unbounded obstacle and an unbounded terminal condition when its generator f has quadratic growth in the z-variable. In particular, we obtain existence, uniqueness, and stability results, and consider the optimal stopping for quadratic g-evaluations. As an application of our results we analyze the obstacle problem for semi-linear parabolic PDEs in which the non-linearity appears as the square of the gradient. Finally, we prove a comparison theorem for these obstacle problems when the generator is concave in the z-variable.

Keywords: Quadratic reflected backward stochastic differential equations, concave generator, Legenre-Fenchel duality, optimal stopping problems for quadratic g-evaluations, theta-difference method, stability, obstacle problems for semi-linear parabolic PDEs, viscosity solutions.

Suggested Citation

Bayraktar, Erhan and Yao, Song, Quadratic Reflected BSDEs with Unbounded Obstacles (May 19, 2010). Stochastic Processes and their Applications, 122 (4), 1155-1203, 2012. Available at SSRN: https://ssrn.com/abstract=2395448

Erhan Bayraktar (Contact Author)

University of Michigan at Ann Arbor - Department of Mathematics ( email )

2074 East Hall
530 Church Street
Ann Arbor, MI 48109-1043
United States

Song Yao

University of Pittsburgh ( email )

507 Thackeray Hall
Pittsburgh, PA 15260
United States

Paper statistics

Downloads
11
Abstract Views
156